Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the imaginary bicyclic biquadratic fields with class-number $ 2$


Authors: D. A. Buell, H. C. Williams and K. S. Williams
Journal: Math. Comp. 31 (1977), 1034-1042
MSC: Primary 12A30; Secondary 12A50
MathSciNet review: 0441914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming that the list of imaginary quadratic number fields of class-number 4 is complete, a determination is made of all imaginary bicyclic biquadratic number fields of class-number 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A30, 12A50

Retrieve articles in all journals with MSC: 12A30, 12A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0441914-1
PII: S 0025-5718(1977)0441914-1
Article copyright: © Copyright 1977 American Mathematical Society